loading page

Managing Acute Intermediate Risk Pulmonary Thromboembolism in a Patient Who Developed Heparin Induced Thrombocytopenia: Review of Current Guidelines and Literature
  • +1
  • Blerina Asllanaj,
  • Elizabeth benge,
  • Sapna Bhatia,
  • Yi McWhorter
Blerina Asllanaj
MountainView Hospital

Corresponding Author:blerinabela.asllanaj@gmail.com

Author Profile
Elizabeth benge
MountainView Hospital
Author Profile
Sapna Bhatia
MountainView Hospital
Author Profile
Yi McWhorter
MountainView Hospital
Author Profile

Abstract

Mortality rates for pulmonary embolism differ significantly, indicating a need for escalated management. Treatment options include systemic anticoagulation, catheter-directed thrombolysis and/or thrombectomy and surgical thrombectomy. Heparin-induced thrombocytopenia is a severe complication as a result of any form of heparin which limits pharmacologic therapy with thrombolytics and anticoagulation.
15 Oct 2022Submitted to Clinical Case Reports
17 Oct 2022Assigned to Editor
17 Oct 2022Submission Checks Completed
19 Oct 2022Reviewer(s) Assigned
05 Nov 2022Review(s) Completed, Editorial Evaluation Pending
06 Nov 2022Editorial Decision: Revise Minor
Oct 2022Published in Chest volume 162 issue 4 on pages A977. 10.1016/j.chest.2022.08.770